PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2010 | 30 | 1 | 45-54
Tytuł artykułu

γ-labelings of complete bipartite graphs

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Explicit formulae for the γ-min and γ-max labeling values of complete bipartite graphs are given, along with γ-labelings which achieve these extremes. A recursive formula for the γ-min labeling value of any complete multipartite is also presented.
Słowa kluczowe
Wydawca
Rocznik
Tom
30
Numer
1
Strony
45-54
Opis fizyczny
Daty
wydano
2010
otrzymano
2008-09-10
poprawiono
2008-12-29
zaakceptowano
2009-01-14
Twórcy
  • Department of Mathematics, University of Wisconsin Oshkosh, Oshkosh, Wisconsin 54901, USA
  • Department of Mathematics, University of Wisconsin Oshkosh, Oshkosh, Wisconsin 54901, USA
  • Department of Mathematics, University of Wisconsin Oshkosh, Oshkosh, Wisconsin 54901, USA
Bibliografia
  • [1] G. Chartrand, D. Erwin, D.W. VanderJagt and P. Zhang, γ-labelings of graphs, Bull. Inst. Combin. Appl. 44 (2005) 51-68.
  • [2] G. Chartrand, D. Erwin, D. VanderJagt and P. Zhang, γ-labelings of trees, Discuss. Math. Graph Theory 25 (2005) 363-383, doi: 10.7151/dmgt.1289.
  • [3] C.M. da Fonseca, V. Saenpholphat and P. Zhang, The γ-spectrum of a graph, Ars. Combin., to appear.
  • [4] V. Saenpholphat, F. Okamoto and P. Zhang, On γ-labelings on oriented graphs, Math. Bohem. 132 (2007) 185-203.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1475
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.